Group-groupoids and monodromy groupoids


MUCUK O. , Kilicarslan B. , Sahan T. , ALEMDAR N.

TOPOLOGY AND ITS APPLICATIONS, vol.158, no.15, pp.2034-2042, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 158 Issue: 15
  • Publication Date: 2011
  • Doi Number: 10.1016/j.topol.2011.06.048
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.2034-2042

Abstract

This paper gives an introduction to some results on monodromy groupoids and the monodromy principle, and then develops the notion of monodromy groupoid for group groupoids. (C) 2011 Elsevier B.V. All rights reserved.